# SDR FDEA202209022140

- Difficulty date: September 2, 2022
- Submitted: September 16, 2022
- Operation: Air carrier
- Aircraft: N616FE
- Make and model: Doug MD-11F
- Aircraft serial: 48747
- Aircraft time: 81,299 hours, 20,313 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ACA7104511
- Condition: Cracked
- Location: Bs 755
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - SEAT TRACK STATION 755 X = 8.5 FOUND CRACKED CABIN CRACKED SEAT TRACK AT STATION 755 X = 8.5 REPAIRED BY SECTIONAL SEAT TRACK   REPLACEMENT FROM EXISTING SPLICE STATION 625 TO STATION 765 X = 8.5 AS PER SRM 53-00-  52-2R FIGURE 201 REPAIR 1. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.  ORIG SUB DATE: 9/2/2022
